About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 848129, 17 pages
http://dx.doi.org/10.1155/2014/848129
Review Article

A Survey of Transportation Problems

1Universidad Autónoma del Carmen, Avenida 56 No. 4, Esq. Av. Concordia, Col. Benito Juarez, 24180 Ciudad del Carmen, CAM, Mexico
2Benemérita Universidad Autónoma de Puebla, Facultad de Ciencias de la Computación, Ciudad Universitaria, 14 sur y Avenida san Claudio, Edificio 104C, Colonia San Manuel, 72570 Puebla, PUE, Mexico
3Universidad Autónoma del Estado de Hidalgo, Av Universidad S/N, Centro, 42780 Tlahuelilpan, HGO, Mexico

Received 30 December 2013; Revised 5 February 2014; Accepted 6 February 2014; Published 27 March 2014

Academic Editor: Francisco Chiclana

Copyright © 2014 Ocotlán Díaz-Parra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ocotlán Díaz-Parra, Jorge A. Ruiz-Vanoye, Beatriz Bernábe Loranca, Alejandro Fuentes-Penna, and Ricardo A. Barrera-Cámara, “A Survey of Transportation Problems,” Journal of Applied Mathematics, vol. 2014, Article ID 848129, 17 pages, 2014. doi:10.1155/2014/848129